# SDR SWAA2016060652357

- Difficulty date: June 1, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PHOTOLUMINESCENT EMERGENCY LIGHT DIRTY.  CLEANED LIGHT IAW AMM.
